# SDR CALA2021011800048

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL FR 68 DOT B105 A3NB-3-6187, PER NR929636 7 HAECO.  OPERATIONS 38367 GEN BY V061680.  REMOVED AND REPLACED L2 DOOR SILL FR 68-66 PN D5348004320601, PO 1080678.3,IAW A319 SRM 51-72-11-911-001 AND SRM 51-42-11-801.
